# SDR DALA2016041002732

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BS 218 X=19 AT PAX CABIN IN REF CARD 55, A/C ZONE 200.  CARD 82, ZONE 200. WEB WAS REPAIRED IAW SRM  51-70-10, FIG 201, 51-41-05, AND 51-10-4, LENGTH CRACK .125".
